Carter–Payne homomorphisms and Jantzen filtrations

S Lyle, A Mathas

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove a q-analogue of the Carter–Payne theorem in the case where the differences between the parts of the partitions are sufficiently large. We identify a layer of the Jantzen filtration which contains the image of these Carter–Payne homomorphisms and we show how these homomorphisms compose.
Original languageEnglish
Pages (from-to)417-457
Number of pages41
JournalJournal of Algebraic Combinatorics
Volume32
Issue number3
DOIs
Publication statusPublished - 2010

Cite this